# SDR GTIA2023022736996

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 44,067 hours, 19,887 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Deck Plate
- Part number: 66088811
- Condition: Debonded
- Location: Zone 900
- Part time: 44,067 hours, 19,887 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY WORKDECK DISBONDED. RAF01 CREATED. SDR SUBMITTED.-REMOVED AND REPLACED G4 GALLEY WORK DECK IAW REPAIR INSTRUCTIONS PER AIRBUS RDAF 81173186/006/2023#A. CAT A MINOR NO REINSPECTION REQUIRED.
